Archives

Vanishing of the contact homology of overtwisted contact 3-manifolds
by Mei-Lin Yau  

Vol. 1 No. 2 (2006) P.211~P.229

ABSTRACT

We give a proof of, for the case of contact structures defined by global contact 1-forms, a theorem stated by Eliashberg that for any overtwisted contact structure on a closed 3-manifold, its contact homology is 0. A different proof is also outlined in the appendix by Yakov Eliashberg.


KEYWORDS
Contact homology, open book, overtwisted contact structure

MATHEMATICAL SUBJECT CLASSIFICATION 2010
Primary: 57R17, 53D35

MILESTONES

Received: 2005-02-17
Revised :
Accepted:


Download Full Content